# SDR 2007UALA03894

- Difficulty date: September 24, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 41,413 hours, 5,052 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 7956185
- Part serial: NA
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 22 AND 26 LEFT SIDE EEL ARE INTERMITTENT.  RESET EMERGENCY LIGHT LOGIC CIRCUIT BREAKERS AND OP CHECKED EMERGENCY LIGHT SYS.  CHECKS OK FOR SERVICE.
